Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 6, Pages 3–14 (Mi msb8385)  

Subdiscriminants of a symmetric matrix and Jacobians of its invariant mappings

N. V. Ilyushechkin

Joint Stock Company "Concern Morinformsystem–Agat", Moscow, Russia

Abstract: We present expressions for subdiscriminants of a symmetric matrix using sums of squares of the Jacobians of some invariant mappings of the matrix. We give simple and rather general sufficient conditions on these mappings under which they generate all subdiscriminants, including the discriminant. In particular, the subdiscriminants can be generated in this way by the system of all invariants of a symmetric matrix, that is, by the coefficients of its characteristic polynomial.
Bibliography: 10 titles.

Keywords: subdiscriminants, Jacobians, sums of squares.

DOI: https://doi.org/10.4213/sm8385

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:6, 770–781

Bibliographic databases:

UDC: 512.643.5
MSC: Primary 15A15; Secondary 15A18
Received: 13.05.2014 and 01.10.2014

Citation: N. V. Ilyushechkin, “Subdiscriminants of a symmetric matrix and Jacobians of its invariant mappings”, Mat. Sb., 206:6 (2015), 3–14; Sb. Math., 206:6 (2015), 770–781

Citation in format AMSBIB
\Bibitem{Ily15}
\by N.~V.~Ilyushechkin
\paper Subdiscriminants of a~symmetric matrix and Jacobians of its invariant mappings
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 6
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb8385}
\crossref{https://doi.org/10.4213/sm8385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438578}
\zmath{https://zbmath.org/?q=an:06498428}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206..770I}
\elib{https://elibrary.ru/item.asp?id=23780218}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 6
\pages 770--781
\crossref{https://doi.org/10.1070/SM2015v206n06ABEH004478}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000359598800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939450580}


Linking options:
  • http://mi.mathnet.ru/eng/msb8385
  • https://doi.org/10.4213/sm8385
  • http://mi.mathnet.ru/eng/msb/v206/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:502
    Full text:118
    References:35
    First page:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021